# SDR SWIA972614

- Difficulty date: May 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 13,967 hours, 19,410 cycles
- Engine: Pwa PW118B
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON LIFT OFF FROM PDX, STRONG FUEL SMELL NOTED IN CABIN AND FLIGHT DECK.  APU BLEED WAS POWERING BOTH PACKS.  INSPECTED APU AND BLEED SYSTEM.  NO FAULTS NOTED.  REMOVED AND REPLACED APU FUEL CONTROL UNIT.  OPS CHECK GOOD IAW ALLIED SIGNAL MM 49-00-00.  P/N:  3882730-9, S/N ON:  A1124, S/N OFF:  15683.
